# SDR SWIA201333275

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 35,416 hours, 49,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE REPORTED IN THE CABIN, THE TOILET SMOKE DETECTOR WENT OFF.  DECLARED AN EMERGENCY.  SMOKE DISSIPATED DURING LANDING.  (FLT 6367)  NO SMELL OF SMOKE IN CABIN, PULLED LIGHT PANEL IN LAV AND INSPECTED WIRING, NO DEFECTS NOTED, INSPECTED LIGHTS IN AFT OF CABIN NO DEFECTS NOTED, RAN AC PACKS IN COLD AND HOT NO DEFECTS NOTED - RAN ENGINES WITH AC PACKS IN HOT AND COLD NO DEFECTS NOTED.  COULD NOT DUPLICATE.
